# SDR AALA972133

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 5543151
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 329 - EN ROUTE LGA/ORD DURING CRUISE, RED NOSE GEAR LIGHT ILLUMINATED FOR SEVERAL MINUTES AND THEN EXITINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK AND UNABLE TO DUPLICARE PROBLEM.  PRECAUTIONARY REPLACED NOSE LANDING GEAR LOCKED SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
